# SDR ASAA2019102863117

- Difficulty date: October 26, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 18,307 hours, 5,859 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ILLUMINATED. EXTINGUISHED W/MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 21-53 TASK 821. BITE TEST OF #1 PACK TEMP CONTROLLER OPS NORMAL REF FIM 21-62 TASK 801.
